MathSciNet Relay Station
MathSciNet bibliographic data
MR2771835 93C23 (39A60 93B36 93C30)
Zhang, Wen-An; Yu, Li; Yin, Shu A switched system approach to $H_\infty$ control of networked control systems with time-varying delays. J. Franklin Inst. 348 (2011), no. 2, 165–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement